Équations aux dérivées partielles
Un modèle non-linéaire de prolifération cellulaire : extinction des cellules et invariance
[A nonlinear cellular proliferation model: cells dying out and invariance]
Comptes Rendus. Mathématique, Volume 336 (2003) no. 7, pp. 559-564.

This Note analyses a nonlinear age-maturity structured system which arises as a model of the blood cellular production in the bone marrow. The resulting model is a nonlinear first-order partial differential equation in which there is a distributed temporal delay and a retardation in the maturation variable. We prove that uniqueness of solutions depends only on small maturity cells (stem cells) and we give a result of invariance.

Dans cette Note, nous étudions un système non-linéaire structuré en âge et maturité décrivant un modèle de production des cellules sanguines dans la moëlle osseuse. Le modèle résultant est une équation aux dérivées partielles du premier ordre faisant apparaı̂tre un retard distribué en temps et une dépendance non-locale dans la variable maturité. Nous prouvons que l'unicité des solutions ne dépend que des cellules de petites maturités (cellules souches) et nous donnons un résultat d'invariance.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(03)00125-0
Adimy, Mostafa 1; Crauste, Fabien 1

1 Département de mathématiques appliquées, université de Pau, avenue de l'Université, 64000 Pau, France
@article{CRMATH_2003__336_7_559_0,
     author = {Adimy, Mostafa and Crauste, Fabien},
     title = {Un mod\`ele non-lin\'eaire de prolif\'eration cellulaire : extinction des cellules et invariance},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {559--564},
     publisher = {Elsevier},
     volume = {336},
     number = {7},
     year = {2003},
     doi = {10.1016/S1631-073X(03)00125-0},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(03)00125-0/}
}
TY  - JOUR
AU  - Adimy, Mostafa
AU  - Crauste, Fabien
TI  - Un modèle non-linéaire de prolifération cellulaire : extinction des cellules et invariance
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 559
EP  - 564
VL  - 336
IS  - 7
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(03)00125-0/
DO  - 10.1016/S1631-073X(03)00125-0
LA  - fr
ID  - CRMATH_2003__336_7_559_0
ER  - 
%0 Journal Article
%A Adimy, Mostafa
%A Crauste, Fabien
%T Un modèle non-linéaire de prolifération cellulaire : extinction des cellules et invariance
%J Comptes Rendus. Mathématique
%D 2003
%P 559-564
%V 336
%N 7
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(03)00125-0/
%R 10.1016/S1631-073X(03)00125-0
%G fr
%F CRMATH_2003__336_7_559_0
Adimy, Mostafa; Crauste, Fabien. Un modèle non-linéaire de prolifération cellulaire : extinction des cellules et invariance. Comptes Rendus. Mathématique, Volume 336 (2003) no. 7, pp. 559-564. doi : 10.1016/S1631-073X(03)00125-0. http://www.numdam.org/articles/10.1016/S1631-073X(03)00125-0/

[1] Adimy, M.; Pujo-Menjouet, L. A singular transport model describing cellular division, C. R. Acad. Sci. Paris, Ser. I, Volume 332 (2001), pp. 1071-1076

[2] Bradford, G.; Williams, B.; Rossi, R.; Bertoncello, I. Quiescence, cycling and turnover in the primitive haematopoietic stem cell compartment, Exper. Hematol., Volume 25 (1997), pp. 445-453

[3] Dyson, J.; Villella-Bressan, R.; Webb, G.F. A singular transport equation modelling a proliferating maturity structured cell population, Can. Appl. Math. Quart., Volume 4 (1996), pp. 65-95

[4] Dyson, J.; Villella-Bressan, R.; Webb, G.F. A nonlinear age and maturity structured model of population dynamics. I: Basic theory, J. Math. Anal. Appl., Volume 242 (2000), pp. 93-104

[5] Mackey, M.C. Unified hypothesis of the origin of aplastic anaemia and periodic hematopoiesis, Blood, Volume 51 (1978), pp. 941-956

[6] Mackey, M.C.; Rey, A. Multistability and boundary layer development in a transport equation with delayed arguments, Can. Appl. Math. Quart., Volume 1 (1993), pp. 61-81

[7] Mackey, M.C.; Rudnicki, R. Global stability in a delayed partial differential equation describing cellular replication, J. Math. Biol., Volume 33 (1994), pp. 89-109

[8] Sachs, L. The molecular control of hemopoiesis and leukomia, C. R. Acad. Sci. Paris, Volume 316 (1993), pp. 882-891

[9] Vainchenker, W. Hématopoı̈èse et facteurs de croissance, Encycl. Méd. Chir. Hématologie, Volume 13000 (1991), p. M85

Cited by Sources: